Works matching DE "COMMUTATORS (Operator theory)"
Results: 922
Boundedness and compactness of commutators associated with Lipschitz functions.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 1, p. 35, doi. 10.1142/S0219530521500226
- By:
- Publication type:
- Article
Boundedness and compactness characterizations of Riesz transform commutators on Morrey spaces in the Bessel setting.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 1, p. 145, doi. 10.1142/S0219530518500227
- By:
- Publication type:
- Article
Examples of Twisted Cyclic Cocycles from Covariant Differential Calculi.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 3, p. 245, doi. 10.1023/a:1025720201151
- By:
- Publication type:
- Article
Operator splitting for the fractional Korteweg‐de Vries equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 6, p. 3000, doi. 10.1002/num.22810
- By:
- Publication type:
- Article
Well-posedness for the fractional Landau-Lifshitz equation without Gilbert damping.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 441, doi. 10.1007/s00526-011-0488-6
- By:
- Publication type:
- Article
Commutator Lipschitz Functions and Analytic Continuation.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 5, p. 543, doi. 10.1007/s10958-016-2859-1
- By:
- Publication type:
- Article
Dense Finitely Generated Subgroups and Integration on Compact Groups.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 6, p. 654, doi. 10.1007/s10958-015-2341-5
- By:
- Publication type:
- Article
Commutators with Some Special Elements in Chevalley Groups.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 3, p. 395, doi. 10.1007/s10958-014-2049-y
- By:
- Publication type:
- Article
The Yoga of Commutators: Further Applications.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 6, p. 742, doi. 10.1007/s10958-014-1967-z
- By:
- Publication type:
- Article
Finiteness of the standard basis of a T-ideal containing lie nilpotency of index 4.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 4, p. 530, doi. 10.1007/s10958-013-1480-9
- By:
- Publication type:
- Article
The past and future wave operators on the singular spectrum.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 5, p. 587, doi. 10.1007/s10958-012-0763-x
- By:
- Publication type:
- Article
Quasimorphisms, random walks, and transient subsets in countable groups.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 6, p. 871, doi. 10.1007/s10958-012-0721-7
- By:
- Publication type:
- Article
The yoga of commutators.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 6, p. 662, doi. 10.1007/s10958-011-0617-y
- By:
- Publication type:
- Article
On T -spaces and relations in relatively free, lie nilpotent, associative algebras.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 6, p. 868, doi. 10.1007/s10958-011-0515-3
- By:
- Publication type:
- Article
On infinitesimal automorphisms of almost contact metric lattices.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 5, p. 735, doi. 10.1007/s10958-011-0503-7
- By:
- Publication type:
- Article
On wave operators on the singular spectrum.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 172, n. 2, p. 207, doi. 10.1007/s10958-010-0193-6
- By:
- Publication type:
- Article
Intersection of Centralizers in a Partially Commutative Metabelian Group.
- Published in:
- Algebra & Logic, 2022, v. 61, n. 4, p. 328, doi. 10.1007/s10469-023-09701-6
- By:
- Publication type:
- Article
Levi Classes of Quasivarieties of Nilpotent Groups of Exponent p<sup>s</sup>.
- Published in:
- Algebra & Logic, 2022, v. 61, n. 1, p. 54, doi. 10.1007/s10469-022-09674-y
- By:
- Publication type:
- Article
Levi Classes of Quasivarieties of Groups with Commutator Subgroup of Order p.
- Published in:
- Algebra & Logic, 2021, v. 60, n. 5, p. 336, doi. 10.1007/s10469-021-09659-3
- By:
- Publication type:
- Article
Associators and Commutators in Alternative Algebras.
- Published in:
- Algebra & Logic, 2019, v. 58, n. 4, p. 322, doi. 10.1007/s10469-019-09553-z
- By:
- Publication type:
- Article
Dominions in Solvable Groups.
- Published in:
- Algebra & Logic, 2015, v. 54, n. 5, p. 370, doi. 10.1007/s10469-015-9358-1
- By:
- Publication type:
- Article
Commutator Width of Elements in a Free Metabelian Lie Algebra.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 5, p. 377, doi. 10.1007/s10469-014-9298-1
- By:
- Publication type:
- Article
Absolute Closedness of Torsion-Free Abelian Groups in the Class of Metabelian Groups.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 1, p. 9, doi. 10.1007/s10469-014-9267-8
- By:
- Publication type:
- Article
Levi quasivarieties of exponent p.
- Published in:
- Algebra & Logic, 2011, v. 50, n. 1, p. 17, doi. 10.1007/s10469-011-9121-1
- By:
- Publication type:
- Article
Universal theories for partially commutative metabelian groups.
- Published in:
- Algebra & Logic, 2011, v. 50, n. 1, p. 1, doi. 10.1007/s10469-011-9120-2
- By:
- Publication type:
- Article
An equational theory for a nilpotent A-loop.
- Published in:
- Algebra & Logic, 2010, v. 49, n. 4, p. 326, doi. 10.1007/s10469-010-9099-0
- By:
- Publication type:
- Article
Partially commutative metabelian groups: centralizers and elementary equivalence.
- Published in:
- Algebra & Logic, 2009, v. 48, n. 3, p. 173, doi. 10.1007/s10469-009-9051-3
- By:
- Publication type:
- Article
GROUPS WITH SOME CENTRAL AUTOMORPHISMS FIXING THE CENTRAL KERNEL QUOTIENT.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 165, doi. 10.22103/jmmr.2022.19047.1220
- By:
- Publication type:
- Article
RETICULATION OF QUASI-COMMUTATIVE ALGEBRAS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 115, doi. 10.22103/jmmr.2022.20133.1328
- By:
- Publication type:
- Article
LIE STRUCTURE OF THE HEISENBERG-WEYL ALGEBRA.
- Published in:
- International Electronic Journal of Algebra, 2024, v. 35, p. 32, doi. 10.24330/ieja.1326849
- By:
- Publication type:
- Article
TWO-WEIGHTED INEQUALITIES FOR MAXIMAL, SINGULAR INTEGRAL OPERATORS AND THEIR COMMUTATORS IN GM<sub>p,θ,ω,φ</sub>(R<sup>n</sup>) SPACES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2024, v. 178, n. 2, p. 179
- By:
- Publication type:
- Article
GEGENBAUER FRACTIONAL MAXIMAL FUNCTION AND ITS COMMUTATORS ON GEGENBAUER-ORLICZ SPACES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2023, v. 177, n. 2, p. 217
- By:
- Publication type:
- Article
SOME CHARACTERIZATIONS OF BMO SPACES VIA COMMUTATORS OF FRACTIONAL MAXIMAL OPERATOR IN ORLICZ SPACES OVER SPACES OF HOMOGENEOUS TYPE.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2023, v. 177, n. 2, p. 205
- By:
- Publication type:
- Article
WEIGHTED EXTRAPOLATION IN GRAND MORREY SPACES BEYOND THE MUCKENHOUPT RANGE.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2022, v. 176, n. 2, p. 285
- By:
- Publication type:
- Article
OPERATORS OF HARMONIC ANALYSIS IN GRAND VARIABLE EXPONENT MORREY SPACES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2022, v. 176, n. 1, p. 147
- By:
- Publication type:
- Article
On the Frobenius norm of commutator of Cauchy-Toeplitz matrix and exchange matrix.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 5, p. 1550, doi. 10.55730/1300-0098.3447
- By:
- Publication type:
- Article
Boundedness for variable fractional integral operators and their commutators on Herz-Hardy spaces with variable exponent.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 4, p. 1132, doi. 10.55730/1300-0098.3148
- By:
- Publication type:
- Article
Improved inequalities related to the A-numerical radius for commutators of operators.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 1, p. 311, doi. 10.3906/mat-2110-13
- By:
- Publication type:
- Article
Commutator subgroups of generalized Hecke and extended generalized Hecke groups, II.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 6, p. 2123, doi. 10.3906/mat-1911-40
- By:
- Publication type:
- Article
Compactness of the commutators of intrinsic square functions on weighted Lebesgue spaces.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 2, p. 728, doi. 10.3906/mat-1702-10
- By:
- Publication type:
- Article
Olsen-type inequalities for the generalized commutator of multilinear fractional integrals.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2348, doi. 10.3906/mat-1702-79
- By:
- Publication type:
- Article
Convergence analysis and numerical solution of the Benjamin--Bona--Mahony equation by Lie--Trotter splitting.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 1471, doi. 10.3906/mat-1603-94
- By:
- Publication type:
- Article
Parameterized Littlewood-Paley operators and their commutators on Herz spaces with variable exponents.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 1, p. 122, doi. 10.3906/mat-1412-52
- By:
- Publication type:
- Article
On certain minimal non-...-groups for some classes ...
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 4, p. 564, doi. 10.3906/mat-1406-31
- By:
- Publication type:
- Article
Generalized higher commutators generated by the multilinear fractional integrals and Lipschitz functions.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 5, p. 851, doi. 10.3906/mat-1209-48
- By:
- Publication type:
- Article
Commutators, Words, Conjugacy Classes and Character Methods.
- Published in:
- Turkish Journal of Mathematics, 2007, v. 31, p. 131
- By:
- Publication type:
- Article
On Jordan Generalized Higher Derivations in Rings.
- Published in:
- Turkish Journal of Mathematics, 2005, v. 29, n. 1, p. 1
- By:
- Publication type:
- Article
A note on the derived length of the group of units of group algebras of characteristic two.
- Published in:
- Annales Mathematicae et Informaticae, 2016, v. 46, p. 115
- By:
- Publication type:
- Article
Parameters.
- Published in:
- Princeton Annals of Mathematics Studies, 2023, n. 217, p. 194
- Publication type:
- Article
The Nanlinearities N<sub>αβ</sub><sup>h</sup> and N<sup>ψ</sup>.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 213, p. 87
- By:
- Publication type:
- Article